A 23-year-old wom an scheduled for surgical dilation and curettage was anesthetized w ith…

A 23-year-old wom an scheduled for surgical dilation and curettage was anesthetized w ith thiopental. Shortly after recovery from the anesthesia, the wom an had generalized seizures followed by a deep com a. Further inform ation given by her husband indicated that the patient’s m other had su ered from acute interm ittent porphyria. If the com a was caused by thiopental, w hich of the follow ing drug reactions was m ost likely involved? A. Type II allergic reaction B. Delayed allergic reaction C. Idiosyncratic reaction D. Pseudoallergic reaction E. Overdose toxicit y

Don't use plagiarized sources. Get Your Custom Essay on
A 23-year-old wom an scheduled for surgical dilation and curettage was anesthetized w ith…
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*